MathSciNet Relay Station
MathSciNet bibliographic data
MR1796696 53D50 (32Q60 53D05 57R15 58J40)
Borthwick, David; Uribe, Alejandro Nearly Kählerian embeddings of symplectic manifolds. Asian J. Math. 4 (2000), no. 3, 599–620.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement